|Search results for :|| |
Free forum : A forum dedicated to collaborative research into PSSD (post SSRI sexual dysfunction).
free, forum, pssd, collaborative, research, dedicated, into, post, ssri, sexual, dysfunction, 5ht1, 5ht1a, serotonin, dopamine, receptor, neurotransmitter, oxytocin
Welcome to BBC Sherlock Roleplay! Will you help solve laborious crimes? Or perhaps commit them? It's your decision. . .
sherlock, roleplay, series, science, deduction, forum, moriarty, john, watson, mycroft, holmes, greg, lestrade, holly, cooper, crime, scene, london, cardiff, investigate, serial, killers, criminals, police
|Topics linked your research :|| |
Hey CS- My dad feels like he gained alot of weight when he took prozac. He has been off it from a couple months but has not been able to loss weight. He feels that it has messed up his metabolism. What would you recommend him to do at this point?
Hi everyone, this is my first post here, but not last, after having followed the forum for three months. Earlier this year I was on Sertraline, a SSRI drug, for 4 months and noticed after 2-3 month of use that I was loosing a lot more hair than normal
I've been a long term user of Anti-depressant medication, Paroxentine (Paxil, Sexorat) which is a Selective serotonin reuptake inhibitor. SSRIs increase the extracellular level of the neurotransmitter serotonin by inhibiting its reuptake into the
Hi, New post here. just signed up but have been lurking for a few years. What a great supportive forum. Sometimes I have to take an SSRI to get me out of a deep hole, which seems to work. I seem to have social anxiety and atypical depression without the